Malaysia's #1
Health Forum

Period disorder after taking morning after pill

Answered by: Dr Ramzdhan

Last Updated: June 5, 2021 10:16 PM

Anonymous 48 days

I took escapelle and then my period came. However, it’s already 60days after my last period. Is it pregnancy or is it due to stress?

Dr Ramzdhan 48 days
General Practitioner

Hello and thank you for using our services

Through the statement you gave on the above section, you are having symptoms of late period. We understand your concern and we will try to assist you over this matter.

For your information, late period can occur due to conditions such as:

  • Emotional stress
  • Pregnancy
  • Weight too light or too heavy
  • Exercising too much
  • Not sleeping properly
  • Contraceptive pills

It can also occur due to serious condition that needs further investigation such as:

  • Problems with the ovary such as Polycystic Ovarian Syndrome

That is why I strongly suggest for you to talk to our doctor via teleconsultation to get a proper opinion on this matter.

I hope I managed to assist you in this matter. If you have any other enquiries, please do not hesitate to contact us. Thank you

Click here to talk with our doctor

Last Updated: Sat Jun 05 2021 22:16:11 GMT+0800 (Malaysia Time)
4.88
Online Consultation
Talk to a doctor or Obstetrician & Gynaecologist Specialist online about missed period from anywhere you are without having to queue anymore
Doctor Consult RM19.99 Specialist Consult From RM80
COVID-19 Test Services
See all coronavirus COVID-19 test service providers in Malaysia. PCR/RTK test at home, clinic, drive through or to your premises.
See All COVID-19 Tests